RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2000, Volume 373, Number 2, Pages 151–154 (Mi dan2693)  

This article is cited in 7 scientific papers (total in 7 papers)

The Sobolev embedding theorem for a domain with irregular boundary

O.V. Besov



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan2693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, “On the Compactness of Embeddings of Weighted Sobolev Spaces on a Domain with Irregular Boundary”, Proc. Steklov Inst. Math., 232 (2001), 66–87  mathnet  mathscinet  zmath
    2. D. A. Labutin, “Sharpness of Sobolev Inequalities for a Class of Irregular Domains”, Proc. Steklov Inst. Math., 232 (2001), 211–215  mathnet  mathscinet  zmath
    3. V. D. Stepanov, E. P. Ushakova, “On Integral Operators with Variable Limits of Integration”, Proc. Steklov Inst. Math., 232 (2001), 290–309  mathnet  mathscinet  zmath
    4. O. V. Besov, “Sobolev's embedding theorem for a domain with irregular boundary”, Sb. Math., 192:3 (2001), 323–346  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    6. O. V. Besov, “Spaces of Functions of Fractional Smoothness on an Irregular Domain”, Math. Notes, 74:2 (2003), 157–176  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Boris V. Trushin, “Sobolev Embedding Theorems for a Class of Anisotropic Irregular Domains”, Proc. Steklov Inst. Math., 260 (2008), 287–309  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019